×

zbMATH — the first resource for mathematics

Found 15 Documents (Results 1–15)

100
MathJax
Ukr. Math. J. 70, No. 10, 1538-1549 (2019); translation from Ukr. Mat. Zh. 70, No. 10, 1334-1344 (2018).
MSC:  32A15 32A22
PDF BibTeX XML Cite
Full Text: DOI
Böttcher, Albrecht (ed.) et al., Toeplitz matrices and singular integral equations. The Bernd Silbermann anniversary volume. Basel: Birkhäuser (ISBN 3-7643-6877-2/hbk). Oper. Theory, Adv. Appl. 135, 267-291 (2002).
MSC:  47A53 47A13 47B37
PDF BibTeX XML Cite
Sib. Math. J. 29, No. 4, 635-646 (1988); translation from Sib. Mat. Zh. 29, No. 4(170), 149-161 (1988).
PDF BibTeX XML Cite
Full Text: DOI